A member asked:

I recently had two epidural injections for my herniated disk about a month apart for my l5/s1 vertebrae now im experiencing muscle twitching and throbbing not just my legs but arms now is this a side effect or theres something else happening here ?

A doctor has provided 1 answer
Dr. Kevin Yoo answered

Specializes in Neurosurgery

Epidural injection for L5/S1 problem puts steroid in the very bottom of your spine and it really does not go anywhere else. Therefore, it does not affect the arms. What you are experiencing is not likely from the steroid injection.

Answered Jul 19, 2018

304 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can disc bulge at l5-s1 cause atrophy of calf muscle?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...